MathSciNet Relay Station
MathSciNet bibliographic data
MR2281219 (2008c:60084) 60J99 (39A11 93E15)
Dragan, Vasile; Morozan, Toader Mean square exponential stability for some stochastic linear discrete time systems. With discussions and final comments by the authors. Eur. J. Control 12 (2006), no. 4, 373–399.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement